# SDR USAA950273

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1123129
- Condition: Corroded
- Location: Bs 277-328
- Part time: 19,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 20 INCH BY 1 INCH BY 6 INCH EQUALS 1 INCH BY 36 T, BS 277-BS 328 FORWARD SERVICE DOOR ANGLE.  REPAIRED PER SRM 51-10-4.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2. (W)
